Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 310391, 9 pages
http://dx.doi.org/10.1155/2010/310391
Research Article

A Filled Function Approach for Nonsmooth Constrained Global Optimization

1Department of Mathematics, Shanghai Second Polytechnic University, Shanghai 201209, China
2Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China
3Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 28 April 2010; Revised 4 October 2010; Accepted 8 October 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Weixiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Youlin Shang, and Weixiang Wang, “New filled function method for non-smooth constrained global optimization,” Proceedings - 4th International Joint Conference on Computational Sciences and Optimization, CSO 2011, pp. 485–488, 2011. View at Publisher · View at Google Scholar
  • Yanxia Niu, and Hengjun Zhao, “Generalized filled function for global continuous optimization problems,” Proceedings of the 2012 5th International Joint Conference on Computational Sciences and Optimization, CSO 2012, pp. 362–366, 2012. View at Publisher · View at Google Scholar
  • Xuefang Lu, Yongji Wang, and Lei Liu, “Optimal Ascent Guidance for Air-Breathing Launch Vehicle Based on Optimal Trajectory Correction,” Mathematical Problems in Engineering, 2013. View at Publisher · View at Google Scholar